Jump to content
CrazyBoards.org

Is everyone this sensitive to Lamictal?


Recommended Posts

After titrating up to 200mgs of Lamictal last spring, I lasted GREAT for about 6 months before the dreaded manic aggressive irritability set in and I started going"off" on everything. We tried 250mg and that made me even crazier so we dropped down instead to 150mg. That put the fire out almost immediately but left me a bit down again and imobile plus weepy and anxious. So we increased to just 175mgs. I felt better after only a few days and started drawing again which is a big deal to me since I am and always have been an artist and depend on income from that. Trouble is, after the initial lift of the 25mg increase, I petered out again and stopped on a new good drawing right in the middle of it. I waited about a week and a half and felt like I was losing altitude again so increased again to 200mgs, this time with an AP to be taken PRN if I start to get too obnoxiously industrious ( as I am wont to do as I become manic) I hope this works for me. After only two days on 200mg I started getting inspired to draw again and today-day 3 on 200mgs-I have finally gotten back to that drawing and finished it. TA DA!!! AND I feel fine...right where I want to be. Now this is pretty damned sensitive to a med. I've never experienced any med like this before where such small amounts made such a difference up or down-and especially so soon after the changes. Wow! I really don't know what to make of this stuff. Has anyone else experienced such sensitivity to this ( I've never been "med sensitive" like this before) What else can I expect? Different dosages at different times of year too? Wow on this one!

post-3847-1178834695_thumb.jpg

Link to comment
Share on other sites

even though i'm stable on lamictal, i've heard that everything from the phase of the moon to the color of your nailpolish can influence your lamictal dose. lithium is another sensitive one.

i try to stay away from meds that are going to be like that in my body, because i know i'm going to get manic and crazy at some point and hurt myself or others.

it sounds like you just have to pay ultra attention to your lamictal, but that it is beneficial and needed.

remember also- we women have our girly hormones that get in the way of lamictal. estrogen and lamictal don't play well together apparently. that's why my pdoc has me on 400mg- it is to make up for the hormonal birth control i use.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...